# SDR SWIA201641914

- Difficulty date: February 2, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 25,034 hours, 15,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRU BAY FLOOR CRACKED.  PERFORMED REPAIR OF RT TRU BAY FLOOR CRACK AT BS 193 IAW REO.
